The shape of the free surface of a unilaterally supported elastic body
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 4, pp. 525-539.
@article{ASNSP_1991_4_18_4_525_0,
     author = {Villaggio, Piero},
     title = {The shape of the free surface of a unilaterally supported elastic body},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {525--539},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {4},
     year = {1991},
     zbl = {0752.73063},
     mrnumber = {1153704},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_4_525_0/}
}
TY  - JOUR
AU  - Villaggio, Piero
TI  - The shape of the free surface of a unilaterally supported elastic body
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1991
DA  - 1991///
SP  - 525
EP  - 539
VL  - Ser. 4, 18
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1991_4_18_4_525_0/
UR  - https://zbmath.org/?q=an%3A0752.73063
UR  - https://www.ams.org/mathscinet-getitem?mr=1153704
LA  - en
ID  - ASNSP_1991_4_18_4_525_0
ER  - 
%0 Journal Article
%A Villaggio, Piero
%T The shape of the free surface of a unilaterally supported elastic body
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1991
%P 525-539
%V Ser. 4, 18
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1991_4_18_4_525_0
Villaggio, Piero. The shape of the free surface of a unilaterally supported elastic body. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 4, pp. 525-539. http://www.numdam.org/item/ASNSP_1991_4_18_4_525_0/

[1927] A.E.H. Love, A Treatise on the Mathematical Theory of Elasticity. Cambridge: The University Press. | JFM

[1953] N.I. Muskhelishvili, Some Basic Problems of the Mathematical Theory of Elasticity. Groningen: Noordhoff. | MR | Zbl

[1965] H. Weinberger, A First Course in Partial Differential Equations. Waltham-Toronto- London: Blaisdell. | MR

[1965] I.S. Gradshteyn - Lm. Ryzhik, Table of Integrals, Series, and Products. New York and London: Academic Press. | MR

[1966] W. Gröbner - N. Hofreiter, Integraltafel. Wien: Springer.

[1967] J.L. Lions - G. Stampacchia, "Variational Inequalities". Comm. Pure Appl. Mathem. Vol. 20, pp. 439-519. | MR | Zbl

[1971] A.H. England, Complex Variable Methods in Elasticity. London-New York-Sydney- Toronto: Wiley. | MR | Zbl

[1972] G. Fichera, "Existence Theorems in Elasticity. Boundary Value Problems of Elasticity with Unilateral Constraints". In: Handbuch der Physik (S. Flügge ed.), Vol. VIa/2. Berlin- Göttingen. Heidelberg: Springer.

[1981] A.P. Parker, The Mechanics of Fracture and Fatigue. London-New York: Spon. | MR | Zbl

[1981] D. Kinderlehrer, "Remarks about Signorini's Problem in Linear Elasticity". Ann. Sc. Norm. Sup. Pisa Vol. 8, pp. 605-645. | Numdam | MR | Zbl

[1989] R. Schumann, "Regularity for Signorini's Problem in Linear Elasticity". Manuscripta Math. Vol. 63, pp. 255-291. | MR | Zbl